# SDR AALA202102049005

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 25,377 hours, 2,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT LENS DAMAGED LH AND RH AISLE AT GALLEY M-7. REPLACED LH AND RH (AALA202102049009) EMERGENCY LIGHT LENS ASSEMBLY IAW B777-3 AMM 33-51-05-960-802, OPS CHECK GOOD.
